Alert archive / Ohio / Freeze Warnings in 2016

Freeze Warning 3, NWS Wilmington, OH

April 4, 20168 counties in Indiana; 24 counties in Ohio; 12 counties in Kentucky

NWS Wilmington, OH issued this freeze warning at Apr 4, 2016, 4:07 AM EDT for 8 counties in Indiana; 24 counties in Ohio; 12 counties in Kentucky. It took effect at Apr 5, 2016, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 4, 2016, 4:07 AM EDT (08:07 UTC)
In effect from
Apr 5, 2016, 12:00 AM EDT
Expired
Apr 5, 2016, 10:00 AM EDT
In force
10 hr
Issued by
NWS Wilmington, OH
All 44 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Hocking County, OH, Madison County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 32 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.1 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1985 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
473 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

139 
WWUS71 KILN 040807
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
407 AM EDT MON APR 4 2016

INZ050-058-059-OHZ042-051>055-060>065-072>074-080-082-041700-
/O.UPG.KILN.FZ.A.0002.160405T0600Z-160405T1300Z/
/O.NEW.KILN.FZ.W.0003.160405T0400Z-160405T1400Z/
WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-
PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-
HIGHLAND-PIKE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY...
URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY...
COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...
FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...PICKERINGTON...WILMINGTON...BLANCHESTER...
CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD...WAVERLY...PIKETON
407 AM EDT MON APR 4 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOWER TO MID 20S
  BY TUESDAY MORNING. AREAS OF FROST WILL FORM AS WELL.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

&&

$$

INZ066-073>075-080-KYZ089>100-OHZ070-071-077>079-081-088-041700-
/O.UPG.KILN.FZ.A.0002.160405T0600Z-160405T1300Z/
/O.NEW.KILN.FZ.W.0003.160405T0700Z-160405T1400Z/
FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-
LEWIS-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...BATESVILLE...MILAN...
VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY...
CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK...
COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...
BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...
VANCEBURG...TOLLESBORO...HAMILTON...MIDDLETOWN...FAIRFIELD...
OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...CINCINNATI...
MILFORD...GEORGETOWN...MOUNT ORAB...WEST UNION...PEEBLES...
PORTSMOUTH...WHEELERSBURG
407 AM EDT MON APR 4 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 10 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 10 AM EDT TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...TEMPERATURES WILL FALL INTO THE MID 20S TO UPPER
  20S BY TUESDAY MORNING. AREAS OF FROST WILL FORM AS WELL.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

&&

$$
5 follow-up statements
481 
WWUS71 KILN 041339
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
939 AM EDT MON APR 4 2016

INZ050-058-059-OHZ042-051>055-060>065-072>074-080-082-042145-
/O.CON.KILN.FZ.W.0003.160405T0400Z-160405T1400Z/
WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-
PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-
HIGHLAND-PIKE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY...
URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY...
COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...
FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...PICKERINGTON...WILMINGTON...BLANCHESTER...
CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD...WAVERLY...PIKETON
939 AM EDT MON APR 4 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT TUESDAY...

* TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOWER TO MID 
  20S BY TUESDAY MORNING. AREAS OF FROST WILL FORM AS WELL.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ066-073>075-080-KYZ089>100-OHZ070-071-077>079-081-088-042145-
/O.CON.KILN.FZ.W.0003.160405T0700Z-160405T1400Z/
FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-
LEWIS-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...BATESVILLE...MILAN...
VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY...
CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK...
COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...
BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...
VANCEBURG...TOLLESBORO...HAMILTON...MIDDLETOWN...FAIRFIELD...
OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...CINCINNATI...
MILFORD...GEORGETOWN...MOUNT ORAB...WEST UNION...PEEBLES...
PORTSMOUTH...WHEELERSBURG
939 AM EDT MON APR 4 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT
TUESDAY...

* TEMPERATURES...TEMPERATURES WILL FALL INTO THE MID 20S TO 
  UPPER 20S BY TUESDAY MORNING. AREAS OF FROST WILL FORM AS WELL.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
127 
WWUS71 KILN 042043
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT MON APR 4 2016

INZ050-058-059-OHZ042-051>055-060>065-072>074-080-082-050830-
/O.CON.KILN.FZ.W.0003.160405T0400Z-160405T1400Z/
WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-
PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-
HIGHLAND-PIKE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY...
URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY...
COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...
FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...PICKERINGTON...WILMINGTON...BLANCHESTER...
CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD...WAVERLY...PIKETON
443 PM EDT MON APR 4 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT TUESDAY...

* TEMPERATURES...LOWS WILL DROP TO THE MIDDLE 20S BY DAYBREAK
  TUESDAY. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ066-073>075-080-KYZ089>100-OHZ070-071-077>079-081-088-050830-
/O.CON.KILN.FZ.W.0003.160405T0700Z-160405T1400Z/
FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-
LEWIS-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...BATESVILLE...MILAN...
VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY...
CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK...
COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...
BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...
VANCEBURG...TOLLESBORO...HAMILTON...MIDDLETOWN...FAIRFIELD...
OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...CINCINNATI...
MILFORD...GEORGETOWN...MOUNT ORAB...WEST UNION...PEEBLES...
PORTSMOUTH...WHEELERSBURG
443 PM EDT MON APR 4 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT
TUESDAY...

* TEMPERATURES...LOWS WILL DROP TO THE UPPER 20S BY DAYBREAK
  TUESDAY.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
838 
WWUS71 KILN 050213
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1013 PM EDT MON APR 4 2016
.

INZ050-058-059-OHZ042-051>055-060>065-072>074-080-082-051015-
/O.CON.KILN.FZ.W.0003.160405T0400Z-160405T1400Z/
WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-
PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-
HIGHLAND-PIKE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY...
URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY...
COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...
FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...PICKERINGTON...WILMINGTON...BLANCHESTER...
CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD...WAVERLY...PIKETON
1013 PM EDT MON APR 4 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY...

* TEMPERATURES...LOWS IN THE LOWER AND MID 20S. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ066-073>075-080-KYZ089>100-OHZ070-071-077>079-081-088-051015-
/O.CON.KILN.FZ.W.0003.160405T0700Z-160405T1400Z/
FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-
LEWIS-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...BATESVILLE...MILAN...
VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY...
CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK...
COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...
BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...
VANCEBURG...TOLLESBORO...HAMILTON...MIDDLETOWN...FAIRFIELD...
OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...CINCINNATI...
MILFORD...GEORGETOWN...MOUNT ORAB...WEST UNION...PEEBLES...
PORTSMOUTH...WHEELERSBURG
1013 PM EDT MON APR 4 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT
TUESDAY...

* TEMPERATURES...LOWS IN THE UPPER 20S. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
071 
WWUS71 KILN 050704
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
304 AM EDT TUE APR 5 2016

OHZ055-064-065-073-074-082-088-051515-
/O.NEW.KILN.FZ.A.0003.160406T0200Z-160406T1400Z/
/O.CON.KILN.FZ.W.0003.000000T0000Z-160405T1400Z/
FRANKLIN-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...COLUMBUS...CIRCLEVILLE...LANCASTER...
PICKERINGTON...CHILLICOTHE...LOGAN...WAVERLY...PIKETON...
PORTSMOUTH...WHEELERSBURG
304 AM EDT TUE APR 5 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
MORNING.

* TEMPERATURES...TEMPERATURES EARLY THIS MORNING WILL BE IN THE
  LOWER TO MIDDLE 20S. TEMPERATURES LATE TONIGHT INTO EARLY
  WEDNESDAY MORNING WILL BE IN LOWER 30S TO AROUND 30.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32
DEGREES FAHRENHEIT ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO
THE WARNED AREA. A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32
DEGREES FAHRENHEIT ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>054-060>063-
070>072-077>081-051400-
/O.CON.KILN.FZ.W.0003.000000T0000Z-160405T1400Z/
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-
BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-
PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN...
VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY...
CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK...
COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...
BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...
VANCEBURG...TOLLESBORO...GREENVILLE...TROY...PIQUA...TIPP CITY...
URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY...
EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN...
XENIA...WASHINGTON COURT HOUSE...HAMILTON...MIDDLETOWN...
FAIRFIELD...OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...
WILMINGTON...BLANCHESTER...CINCINNATI...MILFORD...GEORGETOWN...
MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION...PEEBLES
304 AM EDT TUE APR 5 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURES...TEMPERATURES EARLY THIS MORNING WILL BE IN THE
  LOWER TO MIDDLE 20S.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32
DEGREES FAHRENHEIT ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO
THE WARNED AREA.

&&

$$

HATZOS
007 
WWUS71 KILN 051401
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1001 AM EDT TUE APR 5 2016

OHZ055-064-065-073-074-082-088-052215-
/O.EXP.KILN.FZ.W.0003.000000T0000Z-160405T1400Z/
/O.CON.KILN.FZ.A.0003.160406T0200Z-160406T1400Z/
FRANKLIN-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...COLUMBUS...CIRCLEVILLE...LANCASTER...
PICKERINGTON...CHILLICOTHE...LOGAN...WAVERLY...PIKETON...
PORTSMOUTH...WHEELERSBURG
1001 AM EDT TUE APR 5 2016

...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY MORNING...
...FREEZE WARNING FOR THIS MORNING HAS EXPIRED...

* TEMPERATURES...TEMPERATURES WILL FALL BACK INTO THE LOWER 30S
  AGAIN TONIGHT.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER, A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT, ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>054-060>063-
070>072-077>081-051515-
/O.EXP.KILN.FZ.W.0003.000000T0000Z-160405T1400Z/
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-
BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-
PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN...
VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY...
CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK...
COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...
BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...
VANCEBURG...TOLLESBORO...GREENVILLE...TROY...PIQUA...TIPP CITY...
URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY...
EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN...
XENIA...WASHINGTON COURT HOUSE...HAMILTON...MIDDLETOWN...
FAIRFIELD...OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...
WILMINGTON...BLANCHESTER...CINCINNATI...MILFORD...GEORGETOWN...
MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION...PEEBLES
1001 AM EDT TUE APR 5 2016

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES WILL CONTINUE TO RISE THROUGH THE DAY.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Apr 4, 1:40 AM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 4, 1:40 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
140 AM EDT MON APR 4 2016

.SYNOPSIS...
AN AREA OF HIGH PRESSURE REMAINS LOCATED JUST OFF TO THE SOUTH AND
WEST OF THE AREA AND SLOWLY PUSH SOUTH AS THE NEXT SYSTEM
APPROACHES FROM THE NORTH. ANOTHER COLD FRONT WILL MOVE THROUGH
THE REGION ON MONDAY MORNING...BRINGING A CHANCE OF SHOWERS TO THE
AREA THROUGH THE FIRST HALF OF THE DAY. AFTER DRY WEATHER ON
TUESDAY...AND ANOTHER BRIEF WARM UP ON WEDNESDAY...CHANCES FOR
RAIN WILL INCREASE AGAIN THROUGH THE END OF THE WEEK. TEMPERATURES
ARE EXPECTED TO REMAIN BELOW NORMAL GOING INTO NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
LOW PRESSURE TO TRACK EAST ACRS THE SRN GREAT LAKES OVERNIGHT.
ASSOCIATED SFC COLD FRONT TO DROP SOUTH THRU ILN/S FA LATE
TONIGHT/EARLY MONDAY. AXIS OF LOW LEVEL CONVERGENCE DEVELOPS LATE
TONIGHT WITH THIS FRONT. EXPECT SHOWERS TO DEVELOP ACRS THE NORTH
AND THEN TO WORK SOUTH AS THE FRONT PUSHES SOUTH ACRS THE REGION.
MOISTURE IS LIMITED AND BEST LIFT ASSOCIATED WITH H8 70-75 KT JET
REMAINS OFF TO OUR NE...SO HAVE KEPT POPS IN LKLY CATEGORY. LOW
LEVEL ENVIRONMENT IS DRY...SO INITIAL BAND OF RAIN SHOWERS WILL
LKLY WEAKEN AND DISSIPATE UNTIL ENVIRONMENT MOISTENS UP.
THEREFORE...HAVE JUST ADJUSTED TIMING SLIGHTLY SLOWER...BASED ON
LATEST TRENDS AND MESO-SCALE MODEL SOLN/S. FCST LOWS LOOK GOOD
BEING ON MILD SIDE OF THIS SYSTEM...RANGING FROM THE LOWER 40S NW
TO UPPER 40S SE.

PREVIOUS DISCUSSION...
SURFACE HIGH PRESSURE THAT EXTENDED INTO OUR AREA THIS AFTERNOON
WILL SLOWLY BE NUDGED SOUTH AS A SHORT WAVE ACROSS THE SOUTHERN
CANADIAN PROVINCES MOVES INTO NORTHERN MINNESOTA. THE SHORT WAVE
CAN CURRENTLY BE SEEN IN SOUTHERN SASKATCHEWAN ON WATER VAPOR.
THE SURFACE LOW THAT HAS FORMED IN RESPONSE TO THE UPPER LEVEL
DISTURBANCE WILL ALSO SLOWLY PUSH SOUTHEAST AND APPROACH THE AREA
TONIGHT. AS THE SHORT WAVE APPROACHES FROM THE NORTHWEST THE LOW
LEVEL GRADIENT WILL CONTINUE TO STRENGTHEN WITH WINDS AT 3K FT
FORECASTED TO REACH 60 KTS (VIA GFS AND NAM FORECAST SOUNDINGS).
FOR THIS REASON HAVE BUMPED UP WIND GUSTS A BIT AND ALSO USED A
NON DIURNAL TEMPERATURE TRACE.

HAVE MADE VERY LITTLE CHANGES FOR THE POPS THIS MORNING AS HIGH
RES MODELS IN GENERAL SHOW A BAND OF SCATTERED SHOWERS PUSHING
INTO OUR NORTHERN ZONES BETWEEN 2 AND 4 AM. THE MAIN MECHANISM FOR
LIFTING APPEARS TO BE SURFACE CONVERGENCE ALONG THE FRONT
(NORTHWEST WINDS BEHIND THE FRONT AND SOUTHWEST WINDS AHEAD).
PWATS AHEAD OF THE FRONT ON THE GFS ARE FORECASTED TO BE AROUND
0.9" WHILE ON THE NAM AROUND 0.85". PVA IS A NON FACTOR WHILE WEAK
WAA IS IN PLACE. OMEGA VALUES TRY TO LIGHT UP ALONG THE FRONT BUT
APPEAR BROKEN. THERE IS SOME WEAK UPPER LEVEL LIFT FROM THE
DIVERGENT SIDE OF THE TROUGH AXIS WHICH SHOULD HELP TO PUSH UP
COVERAGE A BIT. CURRENT POPS APPEAR ON TRACK AND ONLY MADE MINOR
TIMING ADJUSTMENTS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/...
MONDAY MORNING AT 6 AM THE FRONT WILL BE JUST AROUND DAYTON WITH
SCATTERED SHOWERS. THE SURFACE LOW WILL THEN PULL EAST MONDAY
MORNING WITH A SURFACE COLD FRONT EXTENDING WEST. LATE MONDAY
AFTERNOON THE COLD FRONT WILL BE CLEARING THE CWA WITH MUCH COLDER
850 MB TEMPERATURES FILTERING IN FROM THE NORTH. 850 TEMPERATURES
BEHIND THE FRONT ARE EXPECTED TO FALL FROM 4 DEGREES ABOVE C TO 8
DEGREES BELOW ZERO. BEHIND THE FRONT SKIES WILL BE SLOW TO CLEAR
WITH SOME LOW CLOUDS POSSIBLY HANGING AROUND MONDAY AFTERNOON.

LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING CANADIAN SURFACE HIGH
PRESSURE WILL SLOWLY MOVE INTO THE AREA AS ILN FALLS INTO THE
CONVERGENT SIDE OF THE UPPER LEVEL TROUGH AXIS. THE EURO AND THE
GFS ARE IN GENERAL AGREEMENT WITH THE SKIES CLEARING BY TUESDAY
MORNING WHILE THE NAM CLEARS SKIES THE SLOWEST. THANKS TO A RIDGE
OF HIGH PRESSURE BEING JUST OFF TO THE NORTH LOW TEMPERATURES WILL
LIKELY FALL BELOW FREEZING TUESDAY MORNING. SOME LINGERING LOW
CLOUDS MIGHT HINDER TEMPERATURES FALLING A BIT BUT WINDS STILL
SHOULD BE ABLE TO DECOUPLE ACROSS MOST OF THE AREA WHICH WILL
ALLOW TEMPERATURES TO FALL. FOR THIS REASON HAVE ISSUED A FREEZE
WATCH FOR LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING FOR THE
ENTIRE AREA THAT THE FROST/FREEZE PROGRAM HAS STARTED.

DURING THE DAY TUESDAY THE TROUGH AXIS WILL SWING EAST OF THE
AREA ALLOWING FOR PLEASANT CONDITIONS AS SURFACE HIGH PRESSURE
REMAINS JUST OFF TO THE NORTH. 850 MB TEMPERATURES TUESDAY WILL BE
AROUND -8 DEGREES C (VIA THE GFS... NAM SLIGHTLY WARMER) WITH
1000/850MB THICKNESSES AROUND 1300 M. THICKNESSES AND TEMPS WILL
BEGIN TO WARM DURING THE DAY WHICH WOULD SUPPORT HIGH TEMPERATURES
IN THE UPPER 40S. TUESDAY AFTERNOON ANOTHER SHORT WAVE OVER
EASTERN MONTANA WILL PUSH EAST AND DIVE TOWARDS CENTRAL OHIO.
GLOBAL MODELS APPEAR A BIT TO FAST BRINGING THE CHANCE OF RAIN
INTO THE AREA WITH OUR CURRENT POPS MORE SLOWER. THIS MAKES SENSE
AS PWATS WILL HAVE TO RECOVER FROM LESS THAN 0.25" TUESDAY
AFTERNOON.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
TWO THINGS DOMINATE THIS FORECAST PERIOD THAT WILL BE THE TALKED
ABOUT FEATURES - ANOMALOUS COLD PARTICULARLY ON FRI/SAT...AND
ANOTHER GOOD SHOT OF RAIN ON WEDNESDAY.

FIRST THE RAIN...AT 12Z ON WEDNESDAY THE NEXT IN SERIES OF
STRONG/PROGRESSIVE SHORTWAVE TROUGHS WILL BE ACROSS MN/IA WITH A
STRONG COLD FRONT OUT AHEAD OF THIS FEATURE. ANOTHER WINDY DAY IS IN
STORE AS STRONG SWLY LOW LEVEL FLOW ADVECTS MODEST MOISTURE INTO THE
AREA. A PROGRESSIVE BAND OF SHOWERS/ISOLD STORMS WILL GET SOME
DIURNAL ENHANCEMENT AND BECOME MORE WIDESPREAD/HEAVY THROUGH THE DAY
AND THERE IS GOOD AGREEMENT/CONFIDENCE ON THIS STRONG/TRACKABLE
FEATURE SO RAIN CHANCES HAVE BEEN INCREASED SLIGHTLY AS A REFLECTION
OF THIS AGREEMENT.

WEDNESDAY MAY BE OUR ONLY SHOT AT 'NORMAL' TEMPERATURES THIS
WEEK...WITH HIGHS IN THE 50S TO LOWER 60S. FOLLOWING THE COLD
FRONT...THURSDAY WILL FEATURE A SECONDARY/WEAKER SHORTWAVE TROUGH
DIGGING INTO THE MEAN LONGWAVE TROUGH BEING CARVED OUT BY THE
PRIMARY WAVE. THIS WILL LIKELY INDUCE MORE CLOUDS/LINGERING RAIN
SHOWERS THROUGH THURSDAY...ESPECIALLY SOUTH OF I-70. THE SIGNAL HERE
ISN/T AS STRONG /YET/ BUT THERE DOES SEEM TO BE DECENT AGREEMENT IN
A WEAKER FEATURE DIVING INTO THE TROUGH AND FURTHER AMPLIFYING OVER
THE GREAT LAKES...SO RAIN CHANCES MAY NEED TO BE INCREASED FOR PART
OF THURSDAY IN UPCOMING FORECASTS.

THE AMPLIFICATION OF THE UPPER TROUGH WHICH BEGINS ON THURSDAY AND
CONTINUES INTO FRIDAY AS PRIMARY UPPER CYCLONE REDEVELOPS SOUTHWARD
INTO MUCH DISPLACED SOUTHWARD POSITION FROM CLIMATOLOGY...INDUCING
STRONG HEIGHT FALLS AND COLD AIR SPILLAGE OUT OF SOUTHEAST CANADA
INTO THE GREAT LAKES. FRIDAY WILL BE THE COLDEST DAY OF THE
WEEK...AND WITH H5 HEIGHT ANOMALIES EXCEEDING -3 SIGMA...AND H85
TEMP ANOMALIES EXCEEDING -2 SIGMA...IT MAY BE A SIGNAL THAT GOING
HIGH TEMPERATURES IN THIS FORECAST /WHICH ARE ALREADY NEAR ENSEMBLE
MEMBER MINIMUMS/ MAY NEED TO BE FURTHER REDUCED. IT IS ENTIRELY
PLAUSIBLE /IF CLOUDS REMAIN ENTRENCHED/ THAT HIGHS ON FRIDAY MAY NOT
EXIT THE 30S WITH OCCASIONAL FLURRIES/SNOW SHOWERS/SPRINKLES/SHOWERS
OUT OF LOW CEILING EXPECTED IN THE COLD/CYCLONIC FLOW. THIS WILL SET
FOR A VERY COOL NIGHT FRIDAY NIGHT IF SKIES CAN CLEAR...WITH SLOW
MODERATION /ALTHOUGH LIKELY SLOWER THAN NWP SUGGESTS/ INTO
SATURDAY/SUNDAY AS STRONG CANADIAN HIGH PRESSURE SLOWLY BUILDS IN.

IT IS EXPECTED THAT NUMEROUS FROST/FREEZE HEADLINE OCCURRENCES WILL
PRESENT THEMSELVES DURING THIS PERIOD.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
SOUTHWESTERLY WINDS WILL REMAIN STRONG OVER THE NEXT 6-9
HOURS...WITH OCCASIONAL GUSTS LIKELY TO REACH AROUND 30 KNOTS FOR
THE NORTHERN TAF SITES...AND AROUND 25 KNOTS FOR THE SOUTHERN TAF
SITES.

SHOWERS...GENERALLY LIGHT...ARE EXPECTED TO MOVE THROUGH THE
REGION BETWEEN 10Z AND 16Z. THOUGH BRIEF MVFR CONDITIONS MAY BE
POSSIBLE WITH THE SHOWERS...A PREVAILING VFR FORECAST WILL BE
MAINTAINED. AS THE SHOWERS MOVE THROUGH...A FRONT WILL ALSO MOVE
SOUTH THROUGH THE AREA...SHIFTING WINDS FROM SOUTHWEST TO NNW. AS
THIS OCCURS...THE POTENTIAL FOR STRONGER GUSTS WILL ACTUALLY
DECREASE...THOUGH SOME 20-25 KNOT GUSTS WILL BE POSSIBLE THROUGH
THE REST OF THE AFTERNOON. A PERIOD OF MVFR CEILINGS IS ALSO
EXPECTED BEHIND THE FRONT...BUT THIS SHOULD SCATTER TO VFR BY
EVENING.

WINDS ON MONDAY NIGHT WILL CONTINUE TO DIMINISH...AND WILL SHIFT
TO THE NORTHEAST.

OUTLOOK...MVFR CONDITIONS ARE POSSIBLE AT TIMES FROM WEDNESDAY
INTO THURSDAY. GUSTY WINDS ARE ALSO POSSIBLE ON WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     OHZ042-051>055-060>065-070>074-077>082-088.
KY...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     KYZ089>100.
IN...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     INZ050-058-059-066-073>075-080.

&&

SYNOPSIS...HAINES
NEAR TERM...HAINES/AR
SHORT TERM...HAINES
LONG TERM...BINAU
AVIATION...HATZOS
Hazardous weather outlook, Apr 3, 3:50 PM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT SUN APR 3 2016

OHZ026-034-035-043>046-056-042000-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-LICKING-
350 PM EDT SUN APR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065-
070>074-077>082-088-042000-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-
MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
350 PM EDT SUN APR 3 2016

...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

MORE COLD CONDITIONS ARE EXPECTED BY THE END OF THE WEEK...
ESPECIALLY ON THURSDAY NIGHT AND FRIDAY NIGHT. TEMPERATURES MAY
AGAIN REACH OR DROP BELOW FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in Ohio, 2016Freeze Warnings in Kentucky, 2016Freeze Warnings in Indiana, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.